# SDR AALA201805295011

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 12,600 hours, 6,091 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Servo Valve
- Part number: SER7054
- Part serial: 1312863
- Condition: Faulted
- Location: Nr 2 Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING 15,000 FEET AT 310 KNOTS, FELT A CONSTANT AIRFRAME VIBRATION.  CONTINUED TO CLIMB TO 24,000 FEET WITH NO CHANGE. THEN SLOWED TO 280 KNOTS WITH STILL NO CHANGE. VIBRATION FELT LIKE LATERAL MOTION, SIDE TO SIDE. ACCOMPLISHED TSM 27-20-00-810-802-A,   FOUND THE SERVO VALVE FAULTED AT THE NR 2 YAW DAMPER.  REMOVED ND REPLACED THE SERVO VALVE IAW AMM 27-26-51.  AIRCRAFT WAS GROUNDED.
